# SDR SWAA2022013162169

- Difficulty date: January 18, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 32,247 hours, 14,531 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE 143A5240 AT BS537.5 IS CRACKED AT LBL0 ; / [01] REMOVED FLOOR PANEL AT BS 520 TO 540 LBL 25 TO RBL 25 FOR ACCESS IAW SRM 51-40-02-0G.; [02] REMOVED CRACKED SUPPORT BREAK IAW SRM 51-40-02-0G; [03] VERIFIED NEW PART AS PART# 143A5240-35. IAW B737 AIPC 53-42-11-66. A TAG # WN12485.; [04] LOCATED AND DRILLED SUPPORT IAW B737 SRM 51-40-05-0G-0.; [05] INSPECTION CW STEPS 3-4; [06] INSTALLED PANEL SUPPORT IAW B737 SRM 51-40-02-0G-0.; [07] OK TO INSTALL; [08] INSPECTION CW STEP 6; [09] RII REQUIREMENTS CW; [10] OK TO INSTALL ITEM 1 PANEL; [11] INSTALLED FLOOR BOARD PANEL AT BS 520 TO 510 LBL 25 TO RBL 25 IAW AMM 53-21-00-400-801; [12] VERIFIED 11
